# SDR CALA2022031000634

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737-800
- Aircraft serial: 31621
- Aircraft time: 43,827 hours, 15,195 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Condition: Failed
- Location: Airspeed Indicat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN MAX SPEED RED BLACK INDICATOR 270KTS DIRECTED BY TOMC TO SWITCH EITHER THE NAV, IRS AND OR FMC POWER SOURCES AT THE OVERHEAD PANEL TO TRY TO RESOLVE THE INACCURATE A IRSPEED BARBER PULLS INDICATIONS ON BOTH PFDS. NEED TO TS AIRSPE ED INDICATION ISSUES AND OR CAUSE OF PREMATURE BARBER PULL IND. PER CREW DEBRIEF, THE ONLY REASON THIS ACFT RTFL WAS THAT BOTH C TECH SUPPORT UPDATE: SMYD 1 SHOWS MSG 27-31032 ON LAST LEG AND REF SDS 34-21-00-077. ALTERNATE VMO/MMO OVERSPEED WARNING IS 270 PARTS TRANSACTION FOR CAPT AOA. AS PER TECH SUPPORT ABOVE, ACCOMPLISHED RING OUTS PER FIM 27-32 FOUND SAFETY WIRE MISSING ON ALTERNATE VMO/MMO SELECT SWITCH APT AND F-O PFD''S INDICATED A BARBER PULL AT 270 KTS WHEN EXPECT MULTIPLE OTHER LEGS.PLEASE TROUBLESHOOT PER FIM 27-32 TASK 809. KTS. NORMAL VMO/MMO WARNING IS 340 KTS. POSSIBLE FAULT IN ROTABLE PARTS CHANGE WAS INDICATED - TT # 1040344  SN OFF 8400 TASK 809. WIRES CHECK GOOD AND EXCITATION VOLTAGE GOOD. REPLACED S1127 COVER. SWITCH IS VERIFIED TO PRESENTLY BE IN ALTERNATE ED MAX WAS APPROX 330 KTS. CONFIG WAS CLEAN AND AT FL190. THE RE IF WIRING CHECKS ARE OK, SUGGEST REPLACING T433 AOA SENSOR IAW CIRCUIT TO ALTERNATE VMO/MMO SELECT SWITCH S1127 PUTTING LH AOA REF AMM 34-21-05/401. AOA SYSTEM TEST NEEDS TO BE POSITION. NEED TO PUT SWICH IN NORMAL AND SAFETY WIRE COVER. PORTED A-P AND OR NAV ISSUES WAS THE RESULT OF FLIGHT CREW BEING AMM 34-42-05 PB.401.PARTS LIST UPDATED.SFOLM POZAS OVERSPEED WARNING IN ALTERNATE MODE. ACCOMPLISHE
